# SDR AALA20121016018

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- Aircraft time: 46,023 hours, 6,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 21G ESCAPE PATH LIGHT INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT ROW 21G.  OPS CHECK NORMAL.
